Alert archive / Arkansas / River Flood Advisories in 2018

River Flood Advisory 13, NWS Memphis, TN

March 19, 2018Crittenden County, Arkansas; Shelby County, Tennessee; DeSoto County, Mississippi

NWS Memphis, TN issued this river flood advisory at Mar 19, 2018, 12:10 PM CDT for Crittenden County, Arkansas; Shelby County, Tennessee; DeSoto County, Mississippi. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Mar 19, 2018, 12:10 PM CDT (17:10 UTC)
Expired
Mar 22, 2018, 1:00 PM CDT
In force
3 days
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Crittenden County, AR, DeSoto County, MS, Shelby County, TN

The radar

The Memphis radar (KNQA), 29 km from the middle of the area, began a volume at 17:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississippi River at Memphis (MEMT1).

Action stage
28 ft
Minor stage
34 ft
Moderate stage
40 ft
Major stage
46 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07032000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

080 
WGUS84 KMEG 191710
FLSMEG
Flood Advisory
National Weather Service Memphis TN
1210 PM CDT Mon Mar 19 2018

...The National Weather Service in Memphis TN has issued a Flood 
Advisory for the Mississippi River...

  Mississippi River at Caruthersville affecting Mississippi...
  Pemiscot...Dyer...Lake and Lauderdale Counties 
  Mississippi River at Memphis affecting Crittenden...DeSoto and 
  Shelby Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The next River Statement will be issued this evening.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

ARC093-MOC155-TNC045-095-097-201710-
/O.NEW.KMEG.FL.Y.0012.180319T1710Z-180321T0600Z/
/CRTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1210 PM CDT Mon Mar 19 2018

The National Weather Service in Memphis TN has issued a
* Flood Advisory for
  the Mississippi River at Caruthersville
* from Monday March 19 until Wednesday March 21.
* At 11 AM Monday the stage was 31.6 feet.
* Flood stage is 32.0 feet.
* Forecast...The river will fall to near 31.4 feet Monday March 19.
* At 32.0 feet...In Missouri, docks of the steele mill near Hickman 
  are flooding. In Tennessee, Mississippi River overbank flooding is 
  occurring across Highway 88 just north of Dee Webb Road. Extensive 
  amounts of Chickasaw National Wildlife Refuge are flooded. Sloughs 
  at the west end of Barr Road are beginning to back up into fields. 

&&

LAT...LON 3623 8977 3623 8948 3606 8950 3595 8948
      3582 8956 3582 8985             

$$

ARC035-MSC033-TNC157-201710-
/O.NEW.KMEG.FL.Y.0013.180319T1710Z-180322T1800Z/
/MEMT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1210 PM CDT Mon Mar 19 2018

The National Weather Service in Memphis TN has issued a
* Flood Advisory for
  the Mississippi River at Memphis
* from Monday March 19 until Thursday March 22.
* At 11 AM Monday the stage was 33.9 feet.
* Flood stage is 34.0 feet.
* Forecast...The river will fall to near 33.7 feet Monday March 19.
* At 34.0 feet...In Arkansas, camp on Robinson Road right inside the 
  levee is totally flooded. Roads to industries inside the levee 
  south of West Memphis are flooding.

&&

LAT...LON 3539 9025 3539 8995 3533 9005 3513 9004
      3491 9008 3491 9041             

$$
5 follow-up statements
087 
WGUS84 KMEG 200158
FLSMEG
Flood Advisory
National Weather Service Memphis TN
858 PM CDT Mon Mar 19 2018

...The Flood Advisory continues for the Mississippi River...
  Mississippi River at Caruthersville affecting Mississippi...
  Pemiscot...Dyer...Lake and Lauderdale Counties 
  Mississippi River at Memphis affecting Crittenden...DeSoto and 
  Shelby Counties 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

The next River Statement will be issued Tuesday.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

ARC093-MOC155-TNC045-095-097-210158-
/O.CON.KMEG.FL.Y.0012.000000T0000Z-180321T0600Z/
/CRTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
858 PM CDT Mon Mar 19 2018

The Flood Advisory continues for
  the Mississippi River at Caruthersville
* until Wednesday March 21.
* At 8 PM Monday the stage was 30.4 feet.
* Flood stage is 32.0 feet.
* Forecast...The river will rcontinue to fall.
* At 30.0 feet...Sloughs are flooding fields just north of Chisholm 
  Lake, Tennessee.

&&

LAT...LON 3623 8977 3623 8948 3606 8950 3595 8948
      3582 8956 3582 8985             

$$

ARC035-MSC033-TNC157-210158-
/O.CON.KMEG.FL.Y.0013.000000T0000Z-180322T1800Z/
/MEMT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
858 PM CDT Mon Mar 19 2018

The Flood Advisory continues for
  the Mississippi River at Memphis
* until Thursday March 22.
* At 8 PM Monday the stage was 33.2 feet.
* Flood stage is 34.0 feet.
* Forecast...The river will continue to fall.
* At 33.0 feet...In Memphis, Rivergate Drive could begin to flood 
  north of the rail yards. In Arkansas, settlement at Blue Lake is 
  flooded. Most all secondary roads east of the Arkansas levee are 
  covered.

&&

LAT...LON 3539 9025 3539 8995 3533 9005 3513 9004
      3491 9008 3491 9041             

$$
243 
WGUS84 KMEG 201629
FLSMEG
Flood Advisory
National Weather Service Memphis TN
1129 AM CDT Tue Mar 20 2018

...The Flood Advisory continues for the Mississippi River...
 
  Mississippi River at Memphis affecting Crittenden...DeSoto and 
  Shelby Counties 
  Mississippi River at Helena affecting Lee...Phillips...Coahoma and
  Tunica Counties 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

The next River Statement will be issued this evening or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

ARC035-MSC033-TNC157-211628-
/O.EXT.KMEG.FL.Y.0013.000000T0000Z-180322T0000Z/
/MEMT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1129 AM CDT Tue Mar 20 2018

The Flood Advisory continues for
  the Mississippi River at Memphis
* until Wednesday March 21.
* At 11 AM Tuesday the stage was 31.6 feet.
* Flood stage is 34.0 feet.
* Forecast...The river will continue to fall.
* At 32.0 feet...In Arkansas, the road to the dwelling on south end 
  of Island 40 Chute is flooding. The levee near Danner Lake has 
  water on it. Water is up to most of the levee west of Island 40 
  Chute and on south to I-55. Most all land between Memphis and West 
  Memphis is covered by water.

&&

LAT...LON 3539 9025 3539 8995 3533 9005 3513 9004
      3491 9008 3491 9041             

$$

ARC077-107-MSC027-143-211628-
/O.CON.KMEG.FL.Y.0014.000000T0000Z-180322T1200Z/
/HEEA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1129 AM CDT Tue Mar 20 2018

The Flood Advisory continues for
  the Mississippi River at Helena
* until Thursday March 22.
* At 11 AM Tuesday the stage was 43.4 feet.
* Flood stage is 44.0 feet.
* Forecast...The river will continue to fall.
* At 43.0 feet...In Arkansas, road to landing east of downtown 
  Helena, Arkansas begins to flood. In Mississippi, places along the 
  bank of southwest side of Desoto Lake are flooding. Facilities 
  along the river north of Friars Point, Mississippi are flooding.

&&

LAT...LON 3455 9070 3455 9059 3450 9051 3412 9066
      3413 9107                       

$$

WLC
939 
WGUS84 KMEG 210109
FLSMEG
Flood Advisory
National Weather Service Memphis TN
809 PM CDT Tue Mar 20 2018

...The Flood Advisory continues for the Mississippi River...
  Mississippi River at Memphis affecting Crittenden...DeSoto and 
  Shelby Counties 
  Mississippi River at Helena affecting Lee...Phillips...Coahoma and
  Tunica Counties 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

The next River Statement will be issued Wednesday.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

ARC035-MSC033-TNC157-220000-
/O.CON.KMEG.FL.Y.0013.000000T0000Z-180322T0000Z/
/MEMT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
809 PM CDT Tue Mar 20 2018

The Flood Advisory continues for
  the Mississippi River at Memphis
* until Wednesday March 21.
* At 7 PM Tuesday the stage was 30.6 feet.
* Flood stage is 34.0 feet.
* Forecast...The river will continue to fall and likely will go 
  below action stage of 28 feet by late on the 21st.

&&

LAT...LON 3539 9025 3539 8995 3533 9005 3513 9004
      3491 9008 3491 9041             

$$

ARC077-107-MSC027-143-220108-
/O.CON.KMEG.FL.Y.0014.000000T0000Z-180322T1200Z/
/HEEA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
809 PM CDT Tue Mar 20 2018

The Flood Advisory continues for
  the Mississippi River at Helena
* until Thursday March 22.
* At 7 PM Tuesday the stage was 42.9 feet.
* Flood stage is 44.0 feet.
* Forecast...The river will likely go below action stage of 40 feet
  by late Wednesday March 21.

&&

LAT...LON 3455 9070 3455 9059 3450 9051 3412 9066
      3413 9107                       

$$
129 
WGUS84 KMEG 211816
FLSMEG
Flood Advisory
National Weather Service Memphis TN
116 PM CDT Wed Mar 21 2018

...The Flood Advisory continues for the Mississippi River...
  Mississippi River at Memphis affecting Crittenden...DeSoto and 
  Shelby Counties 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

The next River Statement will be issued Wednesday evening or sooner if conditions
warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

ARC035-MSC033-TNC157-221800-
/O.CON.KMEG.FL.Y.0013.000000T0000Z-180322T1800Z/
/MEMT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
116 PM CDT Wed Mar 21 2018

The Flood Advisory continues for
  the Mississippi River at Memphis
* until Thursday March 22.
* At 01 PM Wednesday the stage was 28.1 feet.
* Flood stage is 34.0 feet.
* At 28.0 feet...In Arkansas, Dacus Lake Road under the I-55 Bridge 
  begins to flood. Water is encroaching on the levee south of Blue 
  Lake. The road to Island 40 begins to flood.

&&

LAT...LON 3539 9025 3539 8995 3533 9005 3513 9004
      3491 9008 3491 9041             

$$
039 
WGUS84 KMEG 220215
FLSMEG
Flood Advisory
National Weather Service Memphis TN
915 PM CDT Wed Mar 21 2018

...The Flood Advisory is cancelled for the Mississippi River...
 
  Mississippi River at Memphis affecting Crittenden...DeSoto and 
  Shelby Counties
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

The next River Statement will be issued when conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

ARC035-MSC033-TNC157-220245-
/O.CAN.KMEG.FL.Y.0013.000000T0000Z-180322T0214Z/
/MEMT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
915 PM CDT Wed Mar 21 2018

The Flood Advisory is cancelled for
  the Mississippi River at Memphis
* At 9 PM Wednesday the stage was 26.8 feet.
* Flood stage is 34.0 feet.
* Forecast...The river will continue falling.

&&

LAT...LON 3539 9025 3539 8995 3533 9005 3513 9004
      3491 9008 3491 9041             

$$

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood advisory went out at Mar 19, 6:31 AM CDT, 5 hours 39 minutes earlier.

Area forecast discussion, Mar 19, 6:31 AM CDT, 5 hours 39 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
631 AM CDT Mon Mar 19 2018

.UPDATE...

Updated for the 12Z Aviation Discussion

&&

.PREV DISCUSSION... /issued 350 AM CDT Mon Mar 19 2018/

DISCUSSION...
A potent shortwave trough is moving east across the Southern
Plains early this morning. Relatively dry air is noted on water
vapor over the Mid-South, juxtaposed with increasing forcing for
ascent. This will result in steep mid-level lapse rates, enhancing
instability across the region. Storms have already developed
across portions of the Mid-South with some robust updrafts. We do
expect this initial wave of convection to wane this morning but
additional storms will develop as strong forcing aloft overspreads
the area. However, much of this activity will likely remain
elevated through late morning.

By midday, surface temperatures are expected to warm sufficiently
to overcome the capping inversion located around 850 mb. This cap
will limit convection farther south over north MS through early
afternoon. Should we see much sun, MLCAPE values may jump into the
2000-2500 J/kg range by early afternoon over TN Valley into
northeast MS. Deep-layer (0-6 km) bulk difference of 60-70 kts is
anticipated this afternoon, resulting in an environment ripe for
supercells. Any supercells that develop will have the potential to
produce large hail, damaging wind, and even some tornadoes.
Hodographs indicate the strongest 0-1 km shear over the eastern
portion of the CWA from 18-22Z ahead of a Pacific cold front that
will sweep across the Mid-South during the afternoon.

Showers and thunderstorms will end from west to east this
afternoon as cooler and drier air advects into the region behind
the cold front. However, a trailing shortwave trough will swing
across the area late tonight into Tuesday, resulting in post-
frontal rain showers. Temperatures will be notably cooler on
Tuesday with highs in the 40s and 50s. A few showers may linger
over the TN Valley tomorrow evening but will come to an end soon
thereafter as the trough pulls off to the east.

Dry and cool conditions are forecast for Wednesday and Thursday.
The main issue during this period is the potential for a frost or
light freeze during the early morning hours both days. Otherwise,
expect afternoon temperatures warming into the 50s Wednesday and
into the 60s for most of the area on Thursday. Clouds will begin
to increase on Thursday as moist air overruns the warm front,
with forcing aided by a strong polar jet rounding the backside of
the trough.

The medium range models are still in pretty good agreement with
regard to the synoptic pattern late in the week, depicting an
upper-level ridge over the Plains with troughs over both the east
and west coasts. Guidance also seems to be latching onto a
southern stream shortwave trough moving across the Rockies Friday
afternoon, lifting northeast over the ridge. These wave will
weaken the ridge as it moves into the OH Valley and phases with
the northern stream trough over the Great Lakes. Most of the large
scale forcing will remain to the north, but there is enough of a
warm advection signal to warrant chance PoPs across portions of
the Mid-South beginning Thursday night and Friday, and area wide
heading into the weekend. PoPs were capped at 50% given the time
frame of the forecast but may need to be increased in later
forecasts, especially for the period when the cold front moves
through the area Saturday night or Sunday.

Johnson

&&

.AVIATION...
12Z TAF cycle

Low clouds are starting to briefly exit the region as one area of
showers and thunderstorms moves out of the forecast area. Another
batch of showers and thunderstorms are moving across central
Arkansas at this time and will move into the forecast area later
this morning and into the afternoon hours. There will be a return
to VFR conditions this evening with more showers possible
overnight. Winds will be mainly from the east this morning at 5 to
10 knots before shifting to the south at 10 to 15 knots this
afternoon. Winds will be mainly from the northwest around 5 knots
by late tonight.

ARS

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&
Hazardous weather outlook, Mar 19, 12:10 PM CDT, 0 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
1210 PM CDT Mon Mar 19 2018

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-201200-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence-
Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion-
Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman-
Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton-
Tishomingo-Tunica-Union-Weakley-Yalobusha-
1210 PM CDT Mon Mar 19 2018

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Today and Tonight

Severe storms are possible through this afternoon, mainly along and
east of the Mississippi River. Large hail, damaging winds along with
tornadoes are possible.  The highest risk for severe weather is
located roughly east of a line from Paris, Tennessee to Ripley,
Mississippi to Aberdeen, Mississippi

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A frost or light freeze is possible both Wednesday and Thursday
mornings across portions of the Mid-South.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is expected across much of the Mid-South
today.

In the hours before

Special weather statement, Mar 19, 9:28 AM CDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Memphis TN
928 AM CDT MON MAR 19 2018

MSZ001-007-008-191500-
Tunica MS-DeSoto MS-Tate MS-
928 AM CDT MON MAR 19 2018

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1000 AM CDT
FOR...

Northeastern Tunica County in northwestern Mississippi...
DeSoto County in northeastern Mississippi...
Tate County in northwestern Mississippi...

At 928 AM CDT...a strong thunderstorm producing pea size hail or
larger was located near Phillipp, or 16 miles southwest of Hernando,
moving east at 45 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in northeastern Tunica...DeSoto and Tate Counties should
monitor this storm closely.

LAT...LON 3484 9040 3486 9035 3484 9031 3485 9030
      3487 9031 3490 9026 3492 8972 3462 8972
      3461 9045
TIME...MOT...LOC 1428Z 259DEG 38KT 3472 9025
Special weather statement, Mar 19, 10:27 AM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Memphis TN
1027 AM CDT MON MAR 19 2018

MSZ002>004-191600-
Tippah MS-Marshall MS-Benton MS-
1027 AM CDT MON MAR 19 2018

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1100 AM CDT
FOR...

Northwestern Tippah County in northeastern Mississippi...
Northern Marshall County in northwestern Mississippi...
Benton County in northeastern Mississippi...

At 1026 AM CDT...a strong thunderstorm producing pea size hail or
larger was located over Holly Springs, moving east at 40 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in northwestern Tippah...northern Marshall and Benton Counties
should monitor this storm closely.

LAT...LON 3473 8899 3470 8963 3495 8963 3500 8899
TIME...MOT...LOC 1526Z 259DEG 36KT 3481 8947
Special weather statement, Mar 19, 10:53 AM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Memphis TN
1053 AM CDT MON MAR 19 2018

MSZ003>005-191630-
Tippah MS-Benton MS-Alcorn MS-
1053 AM CDT MON MAR 19 2018

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1130 AM CDT
FOR...

Tippah County in northeastern Mississippi...
Benton County in northeastern Mississippi...
Western Alcorn County in northeastern Mississippi...

At 1053 AM CDT...a strong thunderstorm producing pea size hail or
larger was located over Snow Lake Shores, or 12 miles east of Holly
Springs, moving east at 40 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in Tippah...Benton and western Alcorn Counties should monitor
this storm closely.

LAT...LON 3466 8930 3492 8930 3500 8879 3499 8877
      3466 8874
TIME...MOT...LOC 1553Z 257DEG 36KT 3480 8922
Local storm report, Mar 19, 11:20 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1120 AM CDT MON MAR 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     HAIL             RIPLEY                  34.73N 88.94W
03/19/2018  E1.00 INCH       TIPPAH             MS   PUBLIC

            COVERING GROUND

&&

JEB
Special weather statement, Mar 19, 11:45 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Memphis TN
1145 AM CDT MON MAR 19 2018

MSZ005-006-009-191715-
Tishomingo MS-Alcorn MS-Prentiss MS-
1145 AM CDT MON MAR 19 2018

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1215 PM CDT
FOR...

Tishomingo County in northeastern Mississippi...
Eastern Alcorn County in northeastern Mississippi...
Northeastern Prentiss County in northeastern Mississippi...

At 1145 AM CDT...a strong thunderstorm producing pea size hail or
larger was located over Thrashers, or near Booneville, moving east at
45 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in Tishomingo...eastern Alcorn and northeastern Prentiss
Counties should monitor this storm closely.

LAT...LON 3472 8812 3458 8814 3460 8861 3500 8859
      3499 8820 3497 8818 3492 8816 3489 8810
TIME...MOT...LOC 1645Z 272DEG 39KT 3472 8851

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 8:34 AM CDTSevere Thunderstorm WarningMEGLee, Phillips26 min
Mar 19, 8:57 AM CDTSevere Thunderstorm WarningMEGLee, Phillips33 min
Mar 19, 12:10 PM CDTRiver Flood AdvisoryMEGMississippi37 hr
Mar 19, 2:43 AM CDTSpecial Weather StatementMEGTipton47 min
Mar 19, 3:25 AM CDTSpecial Weather StatementMEGHaywood50 min
Mar 19, 4:01 AM CDTSpecial Weather StatementMEGHardeman, McNairy44 min
Mar 19, 3:23 AM CDTSpecial Weather StatementMEGCoahoma52 min
Mar 19, 4:38 AM CDTSpecial Weather StatementMEGYalobusha52 min
Mar 19, 5:31 AM CDTSpecial Weather StatementMEGChickasaw44 min
Mar 19, 9:28 AM CDTSpecial Weather StatementMEGDeSoto, Tate, Tunica32 min
Mar 19, 9:54 AM CDTSevere Thunderstorm WarningMEGBenton, DeSoto, Marshall, Tate36 min
Mar 19, 10:27 AM CDTSpecial Weather StatementMEGBenton, Marshall33 min
Mar 19, 10:53 AM CDTSpecial Weather StatementMEGBenton, Tippah37 min
Mar 19, 11:09 AM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Prentiss, Tippah51 min
Mar 19, 11:45 AM CDTSpecial Weather StatementMEGAlcorn, Prentiss, Tishomingo30 min
Mar 19, 3:52 PM CDTSevere Thunderstorm WarningMEGLee, Prentiss, Tippah, Union53 min
Mar 19, 4:03 PM CDTTornado WarningMEGLee, Prentiss, Union27 min
Mar 19, 4:23 PM CDTSevere Thunderstorm WarningMEGLee, Prentiss, Tishomingo52 min
Mar 19, 4:27 PM CDTTornado WarningMEGPrentiss, Tishomingo33 min
Mar 19, 4:38 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee67 min
Mar 19, 4:56 PM CDTTornado WarningMEGTishomingo19 min
Mar 19, 5:27 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee48 min

Nearby

River Flood Advisories in Arkansas, 2018River Flood Advisories in Tennessee, 2018River Flood Advisories in Mississippi, 2018Every river flood advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.